# SDR CALA2013112193158

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 46,683 hours, 18,089 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 4279198
- Condition: Inoperative
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN`S WINDSHIELD WIPER INOPERATIVE.  WIPER MOTOR PCN 565-9005 AMM 30-45-51.  SWITCH PCN 565-0615, TSM 30-45-00-810-801.  ADJUSTED CAPTAIN`S WIPER BLADE, CYCLED SEVERAL TIMES & OPERATIONS CHECKED NORMAL IAW AMM.
